# SDR CAL950380

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738
- Part time: 53,625 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN RADIUS OF RT RIB LOWER FORWARD ATTACH HOLE AT WS 738.  THE CRACK WAS STOP DRILLED.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 57-10-5.  (W)
